# SDR UALA2013031801645

- Difficulty date: March 18, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 47,312 hours, 12,066 cycles
- Engine: Pwa PW4052
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW EICAS AND SWITCH LIGHT.  WINDOW RESISTANCE CHECKED GOOD AT 18.1 OHMS.  FOUND TERMINAL D LOOSE AT J8 CONTACTOR.  SECURED IAW AMM 56-11-02.  OPS CHECKED NORMAL IAW AMM.
